# SDR YENA2021032600190

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 67,318 hours, 24,428 cycles
- System (JASC): 3150 · Central Warning
- Part: Chime
- Condition: Inoperative
- Location: Advisory
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 1670, FLL-BOS. DURING FLT FA NEVER RECEIVED THE DOUBLE DING ADVISORY CHIME  PASSING 10 K IN BOTH CLIND AND DESENT FROM CYCLING NO SMOKING SWITCH ; DURING FLT FA NEVER RECEIVED THE DOUBLE DING ADVISORY CHIME  PASSING 10 K IN BOTH CLIND AND DESENT FROM CYCLING NO SMOKING SWITCH
